Reaction to Vitamin B injection

by Gary

17 days ago I apparently experienced an ear stroke so I sought treatment from an ENT specialist. I recovered fully a week later. Part of the treatment the doctor gave me was a Vitamin B injection. I now realize that my body has been rejecting it. The area of the injection is swollen and I can feel a mass under the skin. The pain radiates out from the injection point into the length of my left arm and from the left side of my body to my entire body now. I also feel weakness, dizziness, heavy fatigue, headaches and blurred vision. I did return to the doctor to report this only encounter his denial of any possible reaction to his injection, so I subsequently left without any treatment for this.

Can you please recommend a specific treatment or medicine I can obtain to deal with this? It's getting worse with each passing day. I am a foreigner living in Taiwan and the medical system here is arranged differently than it is in the west and has been very problematic.

Can you please advise me?

Thank you,

Comments for Reaction to Vitamin B injection

Click here to add your own comments

Why Take Injections?
by: Kerri Knox, Registered Nurse

Hi Gary,

Please see my pages on:

B12 Shot Side Effects


Vitamin B12 Shot Problems

Kerri Knox, RN

Click here to add your own comments

Return to Vitamin B12.


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter